Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 231892, 9 pages
http://dx.doi.org/10.1155/2014/231892
Research Article

Existence of Weak Solutions for Nonlinear Time-Fractional -Laplace Problems

1School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China
2Department of Chemical & Petroleum Engineering, Schulich School of Engineering, University of Calgary, Calgary, AB, Canada T2N 1N4

Received 9 March 2014; Revised 5 June 2014; Accepted 10 June 2014; Published 2 July 2014

Academic Editor: Yansheng Liu

Copyright © 2014 Meilan Qiu and Liquan Mei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Meilan Qiu, Liquan Mei, and Ganshang Yang, “Existence and uniqueness of weak solutions for a class of fractional superdiffusion equations,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher ยท View at Google Scholar